# SDR IPXA2022062283366

- Difficulty date: June 7, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N504652
- Condition: Corroded
- Location: #2 O/B Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3#2 ENGINE PYLON OUTBD INNER SKIN AT APPROXIMATELY STA PPS 130 HAS SURFACE CORROSION FWD OF PRECOOLER OPENINGREPLACED PYLON SKIN PER BOEING DWG 311N5002 AND B757-200PF SRM 51-40-02-0G
